Alert archive / Texas / Tornado Warnings in 2014

Tornado Warning 5, NWS Lubbock, TX

June 7, 2014Bailey County, Lamb County, Texas

NWS Lubbock, TX issued this tornado warning at Jun 7, 2014, 9:50 PM CDT for Bailey County, Lamb County, Texas. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 7, 2014, 9:50 PM CDT (02:50 UTC)
Expired
Jun 7, 2014, 10:15 PM CDT
In force
25 min
Issued by
NWS Lubbock, TX
Area
Storm-based polygon
Tornado
Radar indicated
Hail
2.5 in

Counties Bailey County, TX, Lamb County, TX

The radar

The Lubbock radar (KLBB), 90 km from the middle of the area, began a volume at 02:51 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 7, 9:51 PM CDTHAIL 1.5Muleshoe, TX
Jun 7, 9:55 PM CDTTSTM WND GST 701 Se Muleshoe, TX
Jun 7, 9:58 PM CDTTSTM WND DMG1 Se Muleshoe, TX3 IN TREE LIMBS IN ROAD ON 84 SE OF MULESHOE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 7, 5:44 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Amarillo Airport, TX (KAMA), launched 00:00Z, 2.8 hours before the alert went out and 145 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Amarillo Airport, TX at 00:00Z on 2014-06-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 11 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Amarillo Airport, TX at 00:00Z on 2014-06-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 40 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
11 J/kg
Mixed-layer CIN
-422 J/kg
Mixed-layer LCL
1959 m above ground
0-6 km bulk shear
49 kt
0-1 km storm-relative helicity
40 m²/s²
0-3 km storm-relative helicity
323 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

414 
WFUS54 KLUB 080250
TORLUB
TXC017-279-080315-
/O.NEW.KLUB.TO.W.0005.140608T0250Z-140608T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LUBBOCK TX
950 PM CDT SAT JUN 7 2014

THE NATIONAL WEATHER SERVICE IN LUBBOCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHEASTERN BAILEY COUNTY IN NORTHWEST TEXAS...
  WEST CENTRAL LAMB COUNTY IN NORTHWEST TEXAS...

* UNTIL 1015 PM CDT

* AT 948 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
  TORNADO WAS LOCATED NEAR MULESHOE...AND MOVING SOUTHEAST AT 25 MPH.

  HAZARD...TORNADO AND TENNIS BALL SIZE HAIL.

  SOURCE...RADAR INDICATED ROTATION.

  IMPACT...FLYING DEBRIS WILL BE DANGEROUS TO THOSE CAUGHT WITHOUT
           SHELTER. MOBILE HOMES WILL BE DAMAGED OR DESTROYED. DAMAGE
           TO ROOFS...WINDOWS AND VEHICLES WILL OCCUR. TREE DAMAGE IS
           LIKELY.

* LOCATIONS IMPACTED INCLUDE...
  SUDAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3413 10241 3398 10260 3418 10283 3431 10269
TIME...MOT...LOC 0250Z 317DEG 20KT 3421 10268

TORNADO...RADAR INDICATED
HAIL...2.50IN

$$

BC/JW
1 follow-up statement
267 
WWUS54 KLUB 080300
SVSLUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LUBBOCK TX
1000 PM CDT SAT JUN 7 2014

TXC017-279-080315-
/O.CON.KLUB.TO.W.0005.000000T0000Z-140608T0315Z/
LAMB TX-BAILEY TX-
1000 PM CDT SAT JUN 7 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHEASTERN BAILEY AND
WEST CENTRAL LAMB COUNTIES UNTIL 1015 PM CDT...

AT 958 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A LARGE
AND EXTREMELY DANGEROUS TORNADO WAS LOCATED 8 MILES NORTHWEST OF
SUDAN...AND MOVING SOUTHEAST AT 35 MPH.

THIS IS A PARTICULARLY DANGEROUS SITUATION.

HAZARD...DAMAGING TORNADO.

SOURCE...RADAR INDICATED ROTATION.

IMPACT...YOU ARE IN A LIFE THREATENING SITUATION. FLYING DEBRIS WILL
         BE DEADLY TO THOSE CAUGHT WITHOUT SHELTER. MOBILE HOMES WILL
         BE DESTROYED. CONSIDERABLE DAMAGE TO HOMES...BUSINESSES AND
         VEHICLES IS LIKELY AND COMPLETE DESTRUCTION POSSIBLE.

LOCATIONS IMPACTED INCLUDE...
SUDAN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TO REPEAT...A LARGE...EXTREMELY DANGEROUS AND POTENTIALLY DEADLY
TORNADO IS DEVELOPING. TO PROTECT YOUR LIFE...TAKE COVER NOW. MOVE TO
AN INTERIOR ROOM ON THE LOWEST FLOOR OF A STURDY BUILDING. AVOID
WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR OUTDOORS...MOVE TO THE
CLOSEST SUBSTANTIAL SHELTER AND PROTECT YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3413 10241 3398 10260 3418 10283 3431 10269
TIME...MOT...LOC 0300Z 323DEG 31KT 3413 10262

TORNADO...RADAR INDICATED
TORNADO DAMAGE THREAT...CONSIDERABLE
HAIL...2.50IN

$$

BC/JW

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lubbock, TX wrote its last area forecast discussion before this tornado warning went out at Jun 7, 9:07 PM CDT, 43 minutes earlier.

Area forecast discussion, Jun 7, 9:07 PM CDT, 43 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LUBBOCK TX
907 PM CDT SAT JUN 7 2014

.DISCUSSION...
GROWING CHANCE FOR A LARGE MESO-SCALE CONVECTIVE SYSTEM...MCS...TO
DEVELOP OVER THE AREA TONIGHT AND PERSIST INTO SUNDAY MORNING. VERY
MOIST AIRMASS AND POTENTIAL FOR FLOODING FROM SUPER-CELL STORMS IN
ADVANCE OF THE MCS WHILE A LARGER AREA MAY BE PRONE TO EXCESSIVE
RAINFALL LATER IN THE NIGHT. SEVERE WEATHER THREAT HAS INCREASED
LATE THIS EVENING WITH THE BURGEONING STORMS SOUTHWEST OF LUBBOCK
AND THE GROWING COMPLEX JUST NORTH OF CLOVIS...ALL CONVERGING
TOWARDS OUR AREA. THE TORNADO WATCH WILL CONTINUE THROUGH 1 AM FOR
ALL AREAS...WHILE WE HAVE JUST ISSUED A FLASH FLOOD WATCH THROUGH
SUNDAY MORNING FOR ALL AREAS AS WELL. RMCQUEEN

&&

.PREV DISCUSSION... /ISSUED 650 PM CDT SAT JUN 7 2014/

AVIATION...
THUNDERSTORMS ARE EXPECTED TO INCREASE ACROSS BOTH TAF SITES BY
MID TO LATE THIS EVENING. THERE IS GOOD POSSIBILITY AS WELL OF
SEVERE THUNDERSTORMS NEAR KLBB IN PARTICULAR BETWEEN 02Z AND 05Z
THIS EVENING WITH LARGE HAIL AND HIGH WINDS POSSIBLE...TORNADO
WATCH IS IN EFFECT UNTIL 06Z TONIGHT...WHILE KCDS RISK IS JUST A
BIT LESS. STRONGEST THUNDERSTORMS ARE EXPECTED ALONG AND JUST
NORTH OF A WELL DEFINED SURFACE BOUNDARY CURRENTLY STRETCHING FROM
SEVERE STORMS NEAR TUCUMCARI NEW MEXICO THROUGH FRIONA AND
ABERNATHY TO NEAR WHITE RIVER LAKE. BOUNDARY IS EDGING SLOWLY WEST
TOWARDS KLBB. DIFFICULT TO ANTICIPATE JUST HOW STORMS WILL EVOLVE.
WE FAVOR LATER IN THE EVENING BEFORE BEST CHANCE THOUGH CANT RULE
OUT ISOLATED DISCRETE STORMS PRIOR TO THAT. TERMINALS SHOULD BE ON
BACK SIDE OF SYSTEM MIDNIGHT AND LATER AND MAY BE SUBJECT TO
SEVERAL HOURS OF SHOWERS AND THUNDER BUT WILL ADD THIS WHEN THE
MCS GIVES STRONGER CLUES. AIRMASS LIKELY TO STABILIZE SUNDAY
MORNING AND STRATUS MOST LIKELY NEAR MVFR LEVELS IS POSSIBLE NEAR
OR AFTER DAYBREAK. AIRMASS SHOULD BEGIN DESTABILIZE TOWARDS
ADDITIONAL THUNDER CHANCES LATE SUNDAY. RMCQUEEN

PREV DISCUSSION... /ISSUED 321 PM CDT SAT JUN 7 2014/

SHORT TERM...
STORM CHANCES...INCLUDING SEVERE WEATHER AND THE PROSPECTS FOR HEAVY
RAIN...CONTINUE TO DOMINATE THE SHORT TERM.

THE QUASI-STATIONARY BOUNDARY THAT HAS BEEN LINGERING IN THE REGION
FOR SOME TIME NOW DID RECEIVE A NICE BUMP SOUTHWARD THIS MORNING AND
EARLY AFTERNOON...AND AS OF 20Z WAS SITTING ALONG AN AMHERST TO
DICKENS LINE. HEATING HAS BEEN SOMEWHAT SUPPRESSED WITH PLENTY OF
LOW-LEVEL MOISTURE AND CLOUD COVER BLANKETING MUCH OF THE FA
TODAY...BUT THE LATEST SPC MESO-ANALYSIS NOW SHOWS MLCAPES OF
2000-3000 J/KG WITH MINIMAL INHIBITION LEFT. PLUS...WE HAVE ALREADY
SEEN A FEW SHOWERS/STORMS ATTEMPTING TO DEVELOP NORTH OF THE BOUNDARY
OFF THE CAPROCK ALREADY...AND THESE ATTEMPTS WILL CONTINUE THROUGH
LATE AFTERNOON...WITH ISOLATED TO SCATTERED THUNDERSTORMS EXPECTED
TO MATURE. THE STRONG INSTABILITY AND DEEP LAYER SHEAR OF 40-50+
KNOTS WILL MEAN SUPERCELL AND MULTICELL MODES WILL OCCUR...WITH VERY
LARGE HAIL AND DAMAGING DOWNBURST WIND POSSIBLE. LOW LFCS AND LCLS
WILL ALSO SUPPORT A TORNADIC THREAT...WITH THE BEST LOW-LEVEL SHEAR
NEAR AND SLIGHTLY NORTH OF THE BOUNDARY WHERE THE TORNADIC POTENTIAL
WILL BE MAXIMIZED. ADDITIONAL ACTIVITY DEVELOPING IN THE HIGHER
TERRAIN OF EASTERN NM IS EXPECTED TO ORGANIZE INTO A MCS AND PLUNGE
SOUTHEASTWARD THROUGH THE EVENING HOURS...WITH MORE OF A DAMAGING
WIND AND HEAVY RAIN THREAT. IT DOES APPEAR ROUGHLY THE NORTHEAST
HALF OF THE CWA IS FAVORED FOR THE HEAVY RAIN THREAT...THOUGH HIGH
PWATS WILL SUPPORT BRIEF TORRENTIAL RAIN WITH ANY STRONGER STORM
THAT DEVELOPS. THUS...IN ADDITION TO A INCLUDING A SEVERE WEATHER
MENTION IN THE GRIDS THROUGH TONIGHT WILL HAVE ALSO ADDED A HEAVY
RAIN MENTION.

TONIGHT/S CONVECTION WILL REINFORCE THE SFC BOUNDARY...LIKELY
PUSHING IT FURTHER SOUTHWARD FOR TOMORROW. ELEVATED ACTIVITY MAY
LINGER INTO SUNDAY MORNING AS A MODEST SOUTHERLY LLJ LIFTS OVER THE
SURFACE BOUNDARY...AND THUS WE HAVE KEPT A CHANCE OF STORMS IN THE
FORECAST. AN UPPER LEVEL DISTURBANCE WILL THEN APPROACH FROM THE
WEST BY LATER IN THE DAY...RENEWING STORM CHANCES...PARTICULARLY BY
SUNDAY NIGHT WHEN ANOTHER MCS MAY BE POSSIBLE. DEPENDING ON HOW
THINGS PLAY OUT TONIGHT AND EARLY TOMORROW...WE COULD SEE CONVECTION
DEVELOP LOCALLY SUNDAY AFTERNOON...THOUGH IF CLOUD COVER TEMPERS
HEATING/DESTABILIZATION...WE MAY HAVE TO WAIT UNTIL EVENING.
THUS...WE HAVE MAINTAINED POPS IN THE CHANCE CATEGORY THROUGH SUNDAY
AFTERNOON. SUFFICIENT DEEP LAYER SHEAR AND INSTABILITY WILL KEEP A
RISK OF SEVERE WEATHER IN THE PICTURE AGAIN TOMORROW...WITH HEAVY
RAIN ALSO POSSIBLE.

TEMPERATURES WILL BE MILD TONIGHT...THANKS IN PART TO THE RICH
MOISTURE IN PLACE...BUT THIS...ALONG WITH THE LINGERING FRONT AND
PLENTY OF CLOUD COVER WILL ALSO KEEP TEMPERATURES FROM RISING TOO
DRAMATICALLY ON SUNDAY. WE HAVE TRIMMED BACK FORECAST HIGHS A COUPLE
OF DEGREES...WITH UPPER 70S AND LOWER 80S COMMON...EXCEPT ACROSS THE
SOUTHERN ZONES WHERE MID TO UPPER 80S MAY BE POSSIBLE.

LONG TERM...
CONVECTION LIKELY ONGOING AT BEGINNING OF THE LONG TERM PERIOD
SUNDAY EVENING THEN SPREADING ACROSS MUCH IF NOT ALL OF THE FCST
AREA OVERNIGHT. LIKELY POPS CONTINUE TO BE JUSTIFIED WITH THE ONE
CAVEAT ATTM BEING SOME UNCERTAINTY ABOUT THE POSITIONING OF COLD
FRONT AND/OR OUTFLOW BOUNDARY LATE SUNDAY.

AMPLIFICATION OF AN UPPER RIDGE TO OUR WEST MONDAY AND TUESDAY
SHOULD RESULT IN FAIRLY MILD TEMPS AND ONLY REMOTE RAINFALL
POSSIBILITIES ONCE SUNDAY NIGHTS CONVECTIVE COMPLEX CLEARS THE
FCST AREA. THIS UPPER RIDGE WILL THEN BE FLATTENED BY TWO OR THREE
SHORT WAVE TROUGHS MOVING ACROSS THE NRN ROCKIES AND PLAINS. THIS
WILL RESULT IN ZONAL FLOW ACROSS THE DESERT SW WITH POTENTIAL FOR
THE DRYLINE TO SHIFT EWD INTO THE FCST AREA WITH BEST CHANCE FOR
THUNDERSTORMS LOOKING TO BE WEDNESDAY WITH POSSIBILITY OF SOME
UPPER SUPPORT FROM THE SRN END OF THE FIRST OF THE NRN PLAINS
TROUGHS. SIMILAR UPPER PATTERN TO PERSIST THROUGH THE END OF NEXT
WEEK WHICH COULD RESULT IN DAILY PRECIP CHANCES. FOR NOW WILL KEEP
MENTION OUT PAST THE SLIGHT CHANCE MENTIONED FOR WEDNESDAY UNTIL
SEE SOME BETTER MODEL CONTINUITY.

&&

.PRELIMINARY POINT TEMPS/POPS...
FRIONA        62  79  57  78  55 /  70  40  50  20  10
TULIA         63  78  59  77  56 /  70  40  60  20  10
PLAINVIEW     64  79  61  78  57 /  70  40  60  20  10
LEVELLAND     66  84  63  81  59 /  60  40  60  20   0
LUBBOCK       66  84  63  81  59 /  70  40  60  20   0
DENVER CITY   68  86  64  82  61 /  40  30  60  20  10
BROWNFIELD    67  85  65  83  61 /  50  30  60  20  10
CHILDRESS     68  83  65  81  60 /  70  40  70  30  10
SPUR          69  83  65  83  62 /  70  40  60  30  10
ASPERMONT     71  88  66  85  62 /  70  40  70  30  10

&&

.LUB WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH THROUGH SUNDAY AFTERNOON FOR THE FOLLOWING
ZONES: TXZ021>044.

&&

05/99
Hazardous weather outlook, Jun 7, 9:36 PM CDT, 14 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LUBBOCK TX
936 PM CDT SAT JUN 7 2014

TXZ021>044-090245-
PARMER-CASTRO-SWISHER-BRISCOE-HALL-CHILDRESS-BAILEY-LAMB-HALE-
FLOYD-MOTLEY-COTTLE-COCHRAN-HOCKLEY-LUBBOCK-CROSBY-DICKENS-KING-
YOAKUM-TERRY-LYNN-GARZA-KENT-STONEWALL-
936 PM CDT SAT JUN 7 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE EXTREME SOUTHERN TEXAS
PANHANDLE...SOUTH PLAINS AND ROLLING PLAINS.

.DAY ONE...TONIGHT

CONVECTIVE AND FLOODING
A TORNADO WATCH IS IN EFFECT UNTIL 1 AM SUNDAY MORNING...WHILE A
FLASH FLOOD WATCH IS IN EFFECT UNTIL 1 PM SUNDAY AFTERNOON. ALL
AREAS OF THE TEXAS SOUTH PLAINS ARE INVOLVED. DISCRETE SUPERCELL
THUNDERSTORMS DEVELOPING LATE THIS EVENING ACROSS THE REGION ARE
EXPECTED TO EVOLVE INTO A LARGE CONVECTIVE SYSTEM OVERNIGHT. THIS
WILL GIVE POTENTIAL FOR TORNADOES...DAMAGING WIND GUSTS IN EXCESS
OF 75 MPH...AND LARGE HAIL UP TO BASEBALL SIZE IN DIAMETER EARLY
TONIGHT. RAINFALL RATES IN EXCESS OF 2 INCHES PER HOUR WILL ALSO
POSE A THREAT FOR FLASH FLOODING THROUGH THE NIGHT AND MUCH OF
SUNDAY MORNING BEFORE THIS SYSTEM MOVES EAST OF THE AREA.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

WIDESPREAD THUNDERSTORM ACTIVITY WILL AGAIN BE POSSIBLE SUNDAY
AFTERNOON AND EVENING THROUGHOUT MUCH OF THE AREA. MUCH LIKE
TONIGHT...STORMS ON SUNDAY MAY BE CAPABLE OF PRODUCING DAMAGING WIND
GUSTS AND LARGE HAIL...ALONG WITH TORRENTIAL RAINS AND LOCALIZED
FLOODING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL CONTINUE EARLY TONIGHT. BE CAUTIOUS DURING
NIGHTTIME SPOTTING TO REMAIN IN SAFE QUADRANTS OF THE STORM
ACTIVITY.

In the hours before

Local storm report, Jun 7, 9:17 PM CDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
917 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HAIL             PLAINS                  33.19N 102.83W
06/07/2014  M2.00 INCH       YOAKUM             TX   TRAINED SPOTTER

&&

EVENT NUMBER LUB1400163

JGD
Local storm report, Jun 7, 9:23 PM CDT, 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
923 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0919 PM     HAIL             ROPESVILLE              33.41N 102.15W
06/07/2014  M1.75 INCH       HOCKLEY            TX   SKYWARN SPOTTER

&&

EVENT NUMBER LUB1400164

BMH
Local storm report, Jun 7, 9:24 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
924 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0923 PM     HAIL             SUNDOWN                 33.46N 102.49W
06/07/2014  M1.75 INCH       HOCKLEY            TX   SKYWARN SPOTTER

            QUARTER TO GOLF BALL SIZED HAIL

&&

EVENT NUMBER LUB1400165

BMH
Local storm report, Jun 7, 9:40 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
940 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     HAIL             LEVELLAND               33.58N 102.36W
06/07/2014  E1.75 INCH       HOCKLEY            TX   AMATEUR RADIO

            AT COVENANT HOSPITAL

&&

EVENT NUMBER LUB1400166

JGD
Local storm report, Jun 7, 9:43 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
943 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0939 PM     HAIL             LEVELLAND               33.58N 102.36W
06/07/2014  M1.75 INCH       HOCKLEY            TX   SKYWARN SPOTTER

            AT COVENANT HOSPITAL REPORTS OF GOLF BALL SIZED HAIL

&&

EVENT NUMBER LUB1400167

BMH
Local storm report, Jun 7, 9:45 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LUBBOCK TX
945 PM CDT SAT JUN 07 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0944 PM     HAIL             LEVELLAND               33.58N 102.36W
06/07/2014  M1.50 INCH       HOCKLEY            TX   TRAINED SPOTTER

            COLLEGE AND 9TH IN LEVELLAND

&&

EVENT NUMBER LUB1400168

BMH

The office that day

Everything else NWS Lubbock, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 7, 7:28 PM CDTSevere Thunderstorm WarningLUBDickens, Motley47 min
Jun 7, 8:10 PM CDTSevere Thunderstorm WarningLUBYoakum50 min
Jun 7, 8:13 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley32 min
Jun 7, 8:41 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley19 min
Jun 7, 8:47 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Terry, Yoakum43 min
Jun 7, 8:53 PM CDTSevere Thunderstorm WarningLUBParmer22 min
Jun 7, 8:56 PM CDTSevere Thunderstorm WarningLUBCottle, Dickens, King, Motley19 min
Jun 7, 9:00 PM CDTFlash Flood WatchLUBBailey, Briscoe, Castro, Childress, Cochran, Cottle and 18 more16 hr
Jun 7, 9:08 PM CDTSevere Thunderstorm WarningLUBBailey, Parmer37 min
Jun 7, 9:13 PM CDTSevere Thunderstorm WarningLUBCottle, King, Motley32 min
Jun 7, 9:20 PM CDTTornado WarningLUBParmer25 min
Jun 7, 9:27 PM CDTSevere Thunderstorm WarningLUBCochran, Hockley, Lamb, Terry, Yoakum48 min
Jun 7, 9:42 PM CDTSevere Thunderstorm WarningLUBBailey, Castro, Lamb, Parmer48 min
Jun 7, 9:57 PM CDTTornado WarningLUBCastro18 min
Jun 7, 10:09 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb, Lubbock21 min
Jun 7, 10:13 PM CDTTornado Warning Tornado observedLUBLamb17 min
Jun 7, 10:20 PM CDTSpecial Weather StatementLUBChildress40 min
Jun 7, 10:26 PM CDTAreal Flood AdvisoryLUBBailey, Castro, Hockley, Lamb, Parmer3 hr
Jun 7, 10:29 PM CDTTornado WarningLUBLamb16 min
Jun 7, 10:31 PM CDTSevere Thunderstorm WarningLUBCastro, Hale, Lamb, Swisher44 min
Jun 7, 10:32 PM CDTSevere Thunderstorm WarningLUBHale, Lamb, Lubbock28 min
Jun 7, 10:38 PM CDTFlash Flood WarningLUBCastro112 min
Jun 7, 10:46 PM CDTSevere Thunderstorm WarningLUBLamb14 min
Jun 7, 10:50 PM CDTSevere Thunderstorm WarningLUBHockley40 min
Jun 7, 11:00 PM CDTSevere Thunderstorm WarningLUBHale, Hockley, Lamb30 min
Jun 7, 11:01 PM CDTAreal Flood AdvisoryLUBHale, Swisher119 min
Jun 7, 11:07 PM CDTSevere Thunderstorm WarningLUBBriscoe, Castro, Floyd, Hale, Swisher38 min
Jun 7, 11:11 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock34 min
Jun 7, 11:17 PM CDTSevere Thunderstorm WarningLUBChildress, Hall28 min
Jun 7, 11:20 PM CDTAreal Flood AdvisoryLUBLubbock2 hr
Jun 7, 11:21 PM CDTSevere Thunderstorm WarningLUBBailey24 min
Jun 7, 11:28 PM CDTSevere Thunderstorm WarningLUBBriscoe, Crosby, Floyd, Hale, Hall, Lubbock and 1 more47 min
Jun 7, 11:28 PM CDTSevere Thunderstorm WarningLUBHockley, Lubbock, Lynn, Terry17 min
Jun 7, 11:37 PM CDTSevere Thunderstorm WarningLUBChildress23 min
Jun 7, 11:44 PM CDTSevere Thunderstorm WarningLUBLubbock, Lynn, Terry46 min
Jun 7, 11:58 PM CDTSevere Thunderstorm WarningLUBCrosby, Floyd, Hale, Lubbock47 min
Jun 8, 12:00 AM CDTSpecial Weather StatementLUBChildress30 min
Jun 8, 12:12 AM CDTAreal Flood AdvisoryLUBLynn, Terry78 min
Jun 8, 12:29 AM CDTSevere Thunderstorm WarningLUBGarza, Lynn, Terry46 min
Jun 8, 12:33 AM CDTSevere Thunderstorm WarningLUBCrosby, Garza, Lubbock, Lynn42 min
Jun 8, 12:46 AM CDTSpecial Weather StatementLUBTerry, Yoakum29 min
Jun 8, 1:16 AM CDTSevere Thunderstorm WarningLUBGarza, Kent29 min
Jun 8, 1:17 AM CDTSpecial Weather StatementLUBLynn, Terry, Yoakum28 min
Jun 8, 10:43 AM CDTSpecial Weather StatementLUBLynn32 min
Jun 8, 1:23 PM CDTSpecial Weather StatementLUBLubbock37 min
Jun 8, 2:32 PM CDTSpecial Weather StatementLUBHale13 min

Nearby

Tornado Warnings in Texas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.